Will I get addicted and feel high on consuming Phentermine diet drug regularly?

, , Comments Off on Will I get addicted and feel high on consuming Phentermine diet drug regularly?

phentermine potential effectsPhentermine is a psychostimulant weight loss medication that is similar to a synthetic amphetamine. The drug suppresses the appetite and promotes the user to eat less by stimulating the mind into thinking that hunger is satiated. Since the Phentermine medication is similar to an amphetamine and produces similar effects, it is easy to think that those who take the drug would feel high or get addicted to it.

There is also the fact that individuals not really obese and in need of weight reduction abuse the drug. Learning about the effects of this drug can help clarify what exactly the drug does in the system and if there really is the risk of feeling high or becoming addicted to it.

What are the potential effects of Phentermine?

The prime effect of Phentermine is to suppress the appetite and also enable the stored fat to burn easily with a controlled diet and exercise. Along with these effects, the user is bound to feel greater energy, no fatigue, and more focused in work because of the stimulant nature of the drug. This may be seen as feeling high. The drug can also interfere with sleep when it is not taken according to the dosing instructions.

Prolonged use of the diet pills mean that the user will quickly build tolerance and may require higher doses in order to feel the effectiveness. Discontinuing the drug is likely to result in perceived withdrawal symptoms like weight gain from the lack of control in hunger, feeling low on energy, trouble feeling asleep at night, and changes in mood. These symptoms are simply a reaction to not taking the appetite suppressant and not actual effects.

Phentermine may be safer than assumed

Medical researchers from the Center for Weight Management at Roseville, California, have results that show Phentermine is not actually addictive and does not cause amphetamine-like withdrawal symptoms. In fact, the drug may be relatively safer to use than assumed. Using the diet medication in the right way does not mean that there will not be any side effects. The risk of cardiovascular symptoms and high blood pressure are present when using this medication.

Many users have been able to successfully lose weight with the drug for decades now. Although the drug is intended for short-term use, those who have been on it long-term have not really experienced withdrawal side effects when stopping the dose. If you are looking to get high on this drug, it is not likely to produce the buzz the way actual amphetamines do. Take the weight loss drug with the help of your doctor in order to get the most out of it without any worry of addiction.